# SDR CA110507001

- Difficulty date: May 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,170 hours
- Engine: Ge CF343A1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 600210582
- Condition: Corroded
- Location: Vertical Stab
- Part time: 37,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DETAILED INSPECTION OF THE HORIZONTAL STABILIZER PIVOT FITTINGS IAW TASK NR RJ2-55-320-502, THE AME OBSERVED IRON OXIDE COLORED SUBSTANCE ON AND AROUND THE STABILIZER PIVOT PINS.  UPON FURTHER CLEAN UP OF THE AREA AND CLOSER INSPECTION, THE RT SIDE PIVOT FITTING BUSHING IN THE VERTICAL STABILIZER PIVOT FITTING WAS FOUND MIGRATED 0.028".  THE HORZONTAL STABILIZER WAS REMOVED FOR ACCESS TO REMOVE THE BUSHING IN THE RT SIDE VERTICAL STABILIZER LUG.  FURTHER CORROSION WAS FOUND IN AND AROUND THE LUGS.  CORROSION REMOVED AND THE LUG WAS REAMED TO FIRST OVERSIZE HOLE. THE BORE MEASUREMENTS WERE FOUND WITHIN LIMITS OF SB601R-55-007, REV D. FITTING REPAIRED IAW REO601R-55-31-210.  CAD PLATING CARRIED OUT ON BOTH THE REWORKED BORE AND PORTION OF THE HAT BUSHING WITH REF TO THE REO.
